Cycles of admissible quivers(in Ukrainian)

Author
A. V. Zelensky
Kamenetz-Podilsk National University of I. Ohienko
Abstract
We study cycles of admissible quivers. Some sufficient conditions under which the deletion of an arrow in the admissible quiver results in another admissible quiver are presented. We also find a sufficient condition under which the weight of a given cycle in an admissible quiver is greater than or equal to k.
Keywords
exponent matrix; admissible quiver; cycle of quiver
Reference
1. Hazewinkel M., Gubareni N., Kirichenko V.V., Algebras rings and modules, mathematical and its applications, Springers, 2004, V.1, 380 p.

2. Hazewinkel M., Gubareni N., Kirichenko V.V., Algebras rings and modules, mathematical and its applications, Springers, 2007, V.2, 400 p.

3. Kirichenko V.V., Zelenskiy O.V., Zhuravlev V.N. Exponent matrices and tiled order over discrete valuation rings// International Journal of Algebra and Computation. - 2005. - V.15, 5&6. P. 116.

4. Zhuravlev V.N. Acceptable quivers// Fundamental and Applied Mathematics. 2008. V.14, 7. P. 121128. (in Russian)

5. Zhuravlev V.N., Zelenskiy A.V., Darmosiuk V.M. Unit quivers of exponent matrices// Bulletin of Taras Shevchenko National University of Kyiv. Series: Physics & Mathematics. 2012. 4. P. 2731. (in Ukrainian)

6. Chernousovs Zh.T., Dokuchaev M.A., Khibina M.A., Kirichenko V.V., Miroshnichenko S.G., Zhuravlev V.N., Tiled orders over discrete valuation rings, finite Markov chains and partially ordered sets. II, Trabalhos do departamento de matematica, Universidade de Sao Paulo, Instituto de matematica e estatistica, Sao Paulo-Brazil, 2003, 43 p.

Pages
3-8
Volume
42
Issue
1
Year
2014
Journal
Matematychni Studii
Full text of paper
pdf
Table of content of issue